Friday 18th of November
Topic of the Day: “Enterprise Client Management”

Welcome to the next meeting in the Norwegian System Center User Group. We are very excited to announce this event and offer you the opportunity to come and meet with fellow System Center administrators and influencers.

The main focus of this event is Windows 10 and how to manage your endpoints. Once again we have a fantastic lineup of speakers here in Oslo.

Event Sponsor: 1E

Guest Speakers:

  • Johan Arwidmark (Microsoft MVP)
  • Kent Agerlund (Microsoft MVP)
  • Peter Daalmans (Microsoft MVP)
  • Simon Woods (Sponsor: 1E)

Agenda:

Timeslot Session
08:30 – 09:00
(30 Minutes)
Breakfast and Registration
09:00 – 09:05
(5 minutes)
Welcome
09:05 – 10:05
(60 Minutes)
Session 1
“Windows 10 Deployment – Notes from the field”

Join Johan Arwidmark walk you through the core essentials of a Windows 10 deployment project. Everything from the key planning, hardware considerations, application compatibility, deployment options, to the infrastructure and network requirements. You also learn about the latest updates to Windows 10 v1607 deployments, as well as how to create the perfect reference image, and later put that in production with ConfigMgr Current Branch.

Speaker: Johan Arwidmark [Microsoft MVP]
Johan Arwidmark is the Chief Technology Officer with TrueSec. He is a consultant, author, trainer, and all-around geek specializing in Systems Management and Enterprise Windows Deployment Solutions.

Johan Arwidmark
10:05 – 10:15
(10 minutes)
Break
10:15 – 11:15
(60 minutes)
Session 2 (Sponsor)
“Accelerated Win10 Migrations”

Windows 10 brings a range of new capabilities to an enterprise, including essential new security features to ensure data is protected, and greater agility to succeed in today’s digital world. However, Windows 10 also brings a new set of challenges, from enabling the new security features to a new Microsoft servicing model that needs careful planning before the migration begins.

Speaker: Simon Woods [1E, Solution Engineer]
Simon Woods, 1E Solution Engineer, will provide vital information about Windows 10 deployment and management using ConfigMgr and 1E Solutions, including information about upgrade scenarios, what the new security features mean to your migration, gaps & limitations of ConfigMgr, and focusing on the BIOS to UEFI transition challenge – putting you in the driving seat of your Windows 10 project.

Simon Woods
11:15 – 12:00
(45 minutes)
Break
– Mingling, e-mail catch-up, phone calls etc.
– Lunch begins at 11:30
12:00 – 13:00
(60 Minutes)
Session 3
“Managing Windows 10, iOS and Android using Configuration Manager and Microsoft EMS”

This is the one session you do not want to miss if you are planning to manage different devices. There will be a strong focus on the Windows 10 security stack and how we can use Configuration Manager and EMS to ensure compliance in terms of security. The session will also focus on Windows 10 as a service and what that means to your organization. How can you build a tech and implementation plan and what technologies should you be using when servicing your Windows 10 environment.

Speakers: Peter Daalmans [Microsoft MVP] and Kent Agerlund [Microsoft MVP]
Peter is a technical Consultant and Enterprise Mobility (Configuration Manager/Microsoft Intune) MVP with Microsoft partner IT-Concern with a primary focus on the System Center Suite and Microsoft Exchange. Writing blogs and sharing his knowlegde on ConfigMgrBlog.com. Also one of the founders and leads of the Windows Management User Group Netherlands.
Kent is a Microsoft Enterprise Client Management MVP who loves to talk about anything related to Enterprise Client Management, cycling, running and football 🙂
Peter Daalmans
Kent Agerlund
13:00 – 13:15
(15 minutes)
Break
13:15 – 14:15
(60 Minutes)
Session 4
“Top 10 Enterprise client management frustrations and how to avoid them”

This is the kind of sessions I personal like the most. A walk thru of challenges, pitfalls from the real world and how to solve and avoid them. Sometimes solutions are super easy other times you need a little pixie dust to assist you. The session will focus on challenges in Configuration Manager and when working with Microsoft EMS.

Speakers: Peter Daalmans [Microsoft MVP] and Kent Agerlund [Microsoft MVP]
Peter is a technical Consultant and Enterprise Mobility (Configuration Manager/Microsoft Intune) MVP with Microsoft partner IT-Concern with a primary focus on the System Center Suite and Microsoft Exchange. Writing blogs and sharing his knowlegde on ConfigMgrBlog.com. Also one of the founders and leads of the Windows Management User Group Netherlands.
Kent is a Microsoft Enterprise Client Management MVP who loves to talk about anything related to Enterprise Client Management, cycling, running and football 🙂
Peter Daalmans
Kent Agerlund
14:15 – 14:30
(15 minutes)
Break
14:30 – 15:00
(30 minutes)
Ask the experts
Panel discussion with today’s speakers and prize drawing of today’s winners.


Practical information:

Date: 18th of November 2016
Time: The event will start 09:00 and end 15:00. Doors will be open from 08:30. Please show up for registration 15 minutes before the event begins.
Address: Microsoft Norway, Lysaker Torg 45, 2nd floor, 1366 Lysaker. For directions, please click here.
Refreshments: – Water (Spring and Sparkling)
– Coffee, Decaffeinated Coffee & Tea
– Assorted canned soda
– Cake and sliced fresh fruit (Afternoon)

Register for event:

If you have any questions regarding the event, don’t hesitate to contact us at email hidden; JavaScript is required.
For any other matter, please contact us at email hidden; JavaScript is required.

This event will have a limited number of attendees. Please note that we will allow a maximum of 3 persons from the same organization, as we wish to have as many different organizations and companies represented as possible.

Agenda is subject to change without notice. All times are approximate and subject to change.